# SDR QXEA2016011100019

- Difficulty date: January 11, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 16,725 hours, 18,051 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6100 · Propeller System
- Part: Unknown
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE DID NOT COME OUT OF FEATHER AFTER ENGINE START.  INTEROGATED CDS, NO FAULTS FOUND, AS PERCAUTIONARY R & R NR 2 ENGINE OVERSPEED GOVERNOR IAW AMM 61-20-26-000-801, 61-20-26-400-801, KR 44607 1-10-2016.  PERFORMED OPS TEST OF THE PROPELLER OVERSPEED GOVERNOR IAW AMM 61-20-00-710-803, OPS CHECK GOOD, PERFORMED LEAK CHECK IAW AMM 71-00-00-790-801, NO LEAKS FOUND, NO FAULTS IN CDS, NO DEFECTS NOTED.
